# SDR CALA2018082001830

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 49,254 hours, 17,336 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 20, 21, AND 28 EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-51-11-201. OPS CHECKED OK.
